MathSciNet Relay Station
MathSciNet bibliographic data
MR2415054 (2009b:58018) 58C25 (26B05 46T20)
Figalli, Alessio A simple proof of the Morse-Sard theorem in Sobolev spaces. Proc. Amer. Math. Soc. 136 (2008), no. 10, 3675–3681.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement